An Alternative Integral Equation for Propagation Over Irregular Terrain, 2
Article first published online: 7 DEC 2012
Copyright 1971 by the American Geophysical Union.
Volume 6, Issue 4, pages 429–435, April 1971
How to Cite
1971), An Alternative Integral Equation for Propagation Over Irregular Terrain, 2, Radio Sci., 6(4), 429–435, doi:10.1029/RS006i004p00429.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Received: 15 JUL 1970
An integral equation for cauculating the attenuation of radio waves propagating over irregular terrain is rederived. The integral equation is applied to three terrain profiles, and the solutions are compared with solutions obtained by using classical methods such as the residue series and diffraction theory.